Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is the reason for Hypotension in dysautonomia with mitral valve prolapse? Why am I always severely exhausted?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
My blood pressure is usually low normal, about 110 over 70 or 100/60. I've been feeling severely exhausted and have several spells a day of light-headedness for about a week. I just tested my blood pressure at Wal Mart and it's 107 over 44. I do have the POTS form of dysautonomia and prescription meds for either. Should I be worried?
Posted Mon, 7 May 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 20 hours later

Thanks for your query ,I have read through the details .

The Hypotension (low BP ) and symptoms you mentioned are very typical of the Dysautonomia you have. This may not need any special treatment other than some natural remedies like consuming more water and increasing salt intake.

It is better to rule out the cardiac causes of the hypotension(low blood pressure) ,as you have Dysautonomia with heart) could affect the contractility of the heart and the Blood pressure as well may fluctuate which could be determined or ruled out by a 2Dechocardiography.

Good exercises and hydration will surely take care of the issue if there is no underlying cardiac problem.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Thanks for visiting WWW.WWWW.WW
Take care , Bye

Disclaimer: The Expert’s advice is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, as a complete assessment of an individual has not taken place. Please consult your nearest physician before acting on it. The advice is not valid for medico-legal purposes also.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor